# SDR 2019FA0000098

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: General aviation
- Aircraft: N7225C
- Make and model: Beech A36
- Aircraft serial: E2226
- Aircraft time: 2,000 hours
- Engine: Cont IO550B
- Propeller: Mcauly B2D34C214
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Part time: 15 hours, 10 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

THE DOOR INADVERTENTLY OPENED ON TAKEOFF RIGHT AT ROTATION.  THE OPEN DOOR CAUSED THE ANGLE OF ATTACK INDICATOR TO INDICATE AN IMMINENT STALL ON TAKEOFF DESPITE INITIATING A CLIMB AT VY.  THE AOA CONTINUED TO INDICATE AN IMMINENT STALL DESPITE SAFE AIR SPEEDS.  WE HAVE DETERMINED THAT THE AOA WAS INSTALLED IN ACCORDANCE WITH THE INSTALLATION MANUAL.  IT IS MY BELIEF THAT THE INSTALLATION AS REQUIRED BY THE MANUFACTURE CREATES A POTENTIALLY UNSAFE INSTALL.  THIS EQUIPMENT AND THE INSTALL WAS APPROVED, BUT AS DESIGNED IT CREATES A DISTRACTION DURING A COMMON FAILURE IN LIGHT AIRCRAFT AND PROVIDES ERRONEOUS INDICATIONS TO THE PILOT DURING A CRITICAL PHASE OF FLIGHT.
